MAUDE Adverse Event Report: CONFORMIS, INC. IUNI; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. IUNI; TOTAL KNEE REPLACEMENT SYSTEM
Catalog Number UKA-111-1111
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that replacement poly inserts and a tibial tray kit have been requested for revision surgery.Reason for revision is due to patient laxity.Primary surgery occurred on (b)(6) 2020.Revision surgery is planned for (b)(6) 2021.Review of the device history record indicates that the device was manufactured to specification.All sterilisation requirements were met.
 
Event or Problem Description
It was reported that replacement poly inserts and a tibial tray kit have been requested for revision surgery.Reason for revision is due to patient laxity.Primary surgery occurred on (b)(6) 2020.Revision surgery is planned for (b)(6) 2021.

Brand Name
IUNI
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key12425126
Report Number3004153240-2021-00151
Device Sequence Number11641716
Product Code JWH
UDI-Device IdentifierM572UKA1111111031
UDI-PublicM572UKA1111111031
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K193105
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUKA-111-1111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR